# SDR DALA2022121908187

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 87,554 hours, 39,135 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 ERA 604305-14AD REPAIR TO FR 68, STR22L-STR23L IS DTE LIMITED TO 6 MONTHS. CORRECTIVE ACTION: COMPLIED WITH EXTENSION. (2543017)
